MathSciNet Relay Station
MathSciNet bibliographic data
MR185506 (32 #2972) 52.10 (05.50)
Grünbaum, Branko Unambiguous polyhedral graphs. Israel J. Math. 1 1963 235–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement